# SDR 05FDEA00771

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER UPPER BARREL NUT NR 28 HAS BORE CORROSION   EXCEEDING LIMITS. REPAIRED IAW EA 1-5510-78133.
